Join the 'Mefloquine' group to help and get support from people like you.
We found 12 questions associated with the 'Mefloquine' topic.
Posted 12 May 2016 by Abelbaisi • 0 answers
I traveled to east Africa , start taking mefloquine two weeks ago , my third tablet is almost due , the problem that i started to have neuropsychiatric side effects and i cannot continue the same treatment , to what another medicine can i switch and how to do the switching to avoid any drug drug ...
Mefloquine - It has been over 13 years and the dizziness, and brain fog will not go away. Has anyone
Posted 15 Oct 2015 by inspiremebrother • 1 answer
... experienced symptoms such as that and for so long? thank you
Posted 24 Sep 2015 by Robert Koplien • 1 answer
These disorders include Vitiligo and Hyperthyroidism . Could taking the anti-malarial cause these condtions . I have no family history of either ..Thanks for your time
Posted 10 Apr 2015 by Chobo • 1 answer
I want to know if the anti malarial mefloquine is the same drug as larium
Posted 10 Mar 2014 by UBM • 2 answers
Severe reaction on Lariam after 1 pil, still the same after 6 months, unable to work, it put me in a total anxiety disorder.
Posted 13 May 2014 by Nubbles • 1 answer
I m traveling to Kenya. Is has been recommended to take a malaria medicine that is affect against Malaria in East Africa. Is Mefloquine effect against East African malaria?
Posted 3 Mar 2014 by UBM • 1 answer
Took one Mefloquine pill 250mg for prevention, never went to malaria area became too ill of mefloquine started 48 hours after the pill. Still suffering severe reaction after 6 months, no improvement. Vertigo, anxiety, dizziness, hearing loss in a way, visual problems, depression, suicidal thoughts, ...
Posted 3 Aug 2013 by Dee88Mef • 1 answer
... effects such as dizzyness and anxiety. Can anyone advice me how long it can take to recover completely please?
Posted 22 Apr 2012 by Skyegirl • 1 answer
My son began this for a trip to Indonesia and shouldn't have been prescribed it due to prior anxiety issues that he didn't think were severe enough to mention. He is having bad symptoms on it... will have to come home as it's that bad and may be home in time to not take the next dose ...
Posted 18 Jul 2010 by tripper now • 3 answers